American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jens Marklof, Yves Tourigny and Lech Wolowski. Explicit invariant measures for products of random matrices. Trans. Amer. Math. Soc. 360 (2008) 3391-3427. MR 2386231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zhuan Ye. An analogue of continued fractions in number theory for Nevanlinna theory. Trans. Amer. Math. Soc. 356 (2004) 4829-4838. MR 2084400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Ya. Vulakh. Units in some families of algebraic number fields. Trans. Amer. Math. Soc. 356 (2004) 2325-2348. MR 2048520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrew Haas and David Molnar. Metrical diophantine approximation for continued fraction like maps of the interval. Trans. Amer. Math. Soc. 356 (2004) 2851-2870. MR 2052599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Berkovits and J. Mawhin. Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball. Trans. Amer. Math. Soc. 353 (2001) 5041-5055. MR 1852093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert M. Burton, Cornelis Kraaikamp and Thomas A. Schmidt. Natural extensions for the Rosen fractions. Trans. Amer. Math. Soc. 352 (2000) 1277-1298. MR 1650073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Astels. Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc. 352 (2000) 133-170. MR 1491854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francis Edward Su. Convergence of random walks on the circle generated by an irrational rotation. Trans. Amer. Math. Soc. 350 (1998) 3717-3741. MR 1467478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1